Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Numbness in toes after wearing heals. Anything I can do?

After a weekend of wearing heels in Vegas my toes became numb. I ve experienced this before after a night of heels but usually after a day or so it goes away. This time, it didn t. The ball of my foot is semi numb and tingly and my second toe is extremely numb. When I touch it I can still feel it but it feels like its coated in wax. So I can barely feel it. I heard that massaging helps to get the blood glow going I tried that, I tried Epsom salt and water tonight but now I m getting extremely desperate! I love heels and at this point I can t wear them! Not to mention the feeling is extremely annoying. Is there anything I can do to help gain the feeling back??
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  519
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response

I have read your query.

Stop wearing heels for atleast one month the feeling will come back.

Take 1 tab. gabapentine at night for atleast one month.

If you don't follow above instruction then you will face this problem permanently.


Answered: Sat, 28 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor